# SDR CA980512021

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, NR 2 ENG FIRE LIGHT ILLUMINATED.  WHEN NR 2 ENGINE THRUST LEVER AT IDLE, ENGINE LIGHT WENT OUT.  ENGINE WAS NOT SHUT DOWN.  MAINTENANCE FOUND SEAL MISSING FROM HIGH PRESSURE DUCT FLANGE AT 7 O'CLOCK POSITION AND FLANGE AT 4 O' CLOCK POSITION LOOSE.  NEW SEAL INSTALLED AND DUCT FLANGES TIGHTENED AND SYSTEM CHECKED SERVICEABLE ON GROUND RUN-UP.
